| Model Number |
328521 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
Event or Problem Description
Pet owner reported that the syringe needle broke off inside of the cat during injection.The cat was taken to the vet, had x-rays done and was given antibiotics.The consumer stated that the needle was seen on the x-ray but not removed.She was told that if a lump or infection develops, they will try to surgically remove the needle.I advised consumer to contact us with any updates.Lot #: 5097065.Catalog #: 328521.Date of event: unknown.Samples: discarded.